I had a mitral valve replaced nearly 2 years ago and had various complications due to an allergy to Amiodrone (for reversing AF). One of the results was anaemia. Earlier this year I was diagnosed with a bile duct blockage (itchy all over and weird digestive system together with increased anaemia). The doctors eliminated a liver problem (ultrasound), pancreatic tumour (MRI scan) and were about to do an endoscopy to look for a gall stone as the cause, when the stone shifted of its own accord. Shortly afterwards I developed other digestive problems and then failed the bowel screening test and had a colonoscopy, which found polyps, which were not malignant. This might explain the increasing anaemia.
That set me thinking. Why was I having all these problems and were they connected? I started reading up on the side effects of the drugs I am on and reckoned that I have, often in very mild form, many of the side effects listed for Amlodipine. My GP said that Amlodipine is only for high blood pressure and since I may not be suffering from that anyway, just drop the drug and monitor my BP. So far, after 4 days, I feel I have a more normal digestive system than at any time since the op. Has anyone else had a similar experience?